MathSciNet Relay Station
MathSciNet bibliographic data
MR633825 58F14 (34C25)
Golubitsky, Martin; Langford, William F. Classification and unfoldings of degenerate Hopf bifurcations. J. Differential Equations 41 (1981), no. 3, 375–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement